# SDR CA000606007

- Difficulty date: May 20, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna R172K
- Aircraft time: 2,665 hours
- Engine: Cont IO360K
- Propeller: Mcauly 2A34C203
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 052390113
- Condition: Worn
- Location: Behind Brg Rolle
- Part time: 26,650 hours
- Component: Wing Flap, Cessna, 052390138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WEAR WAS FOUND WHERE ROLLER IS ATTACHED TO THE FLAP SUPPORT RIB.  BEARING MUST BE REMOVED TO INSPECT.  FOUND WORN OVER 1/3 THROUGH FLAP SUPPORT RIB, IN NICE CIRCLES CAUSED BY BEARING/ROLLER ITSELF. THIS THE 2ND CASE SUBMITTER HAS SEEN.
